| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asgqf067 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported by the customer that "nurse accessed port, when flushing for the first time, saline came out of side of the device." no other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported by the customer that "nurse accessed port, when flushing for the first time, saline came out of side of the device." additional information provided: it was stated the product was used on a patient.There was no patient harm.A detailed description of the event: sq port accessed, when flushing for the first time, the saline came out the side of the device.Patient is being treated for adenocarcinoma of colon.